MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZBIS-12-61-41-US; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZBIS-12-61-41-US; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G60345
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per complaint email: "good afternoon.I am once again reporting more fabric leaks from (redacted) endografts.These were picked up on follow up scan today with the surgeon.The case was originally performed on (redacted).The endoleak is reported to have persisted from the limbs and zbis devices (zenith branch endovascular graft iliac bifurcation, distal dia 12 mm, common iliac segment len 61 mm, external iliac segment len 41 mm)." further information provided stated: the physician attributed the cause to a fabric leak in the device.No pre-existing anatomical conditions (such as vessel calcification or tortuosity) were identified, and no difficulties were encountered during the original deployment.To treat the endoleak, a 16 mm graft was used to reline the affected area, and additional grafts were also implanted as adjunctive measures.No high blood pressure or graft obstruction was observed during the endoleak event.The implanted devices were not available for return.The patient continued to be monitored following the intervention, with no further adverse outcome noted at the time of reporting.

Brand Name
ZBIS-12-61-41-US
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AU 
MDR Report Key25349010
Report Number3005580113-2026-00031
Device Sequence Number10326929
Product Code MIH
UDI-Device Identifier10827002603452
UDI-Public(01)10827002603452(17)270827(10)A1193152
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
Report Date (Section F) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG60345
Device Catalogue NumberZBIS-12-61-41-US
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/08/2026
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer05/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2026
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/01/2026